# SDR SWIA2024F00611

- Difficulty date: May 12, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 FS320.00 - FS 338.00 HAS INTERGRANULAR CORROSION     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD2 FS320.00 - FS 338.00 . REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
